# SDR KBMA112001

- Difficulty date: January 8, 2002
- Submitted: April 19, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1B
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0301037070
- Part serial: 3950B
- Condition: Separated
- Location: Fire Detection
- Part time: 502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERRILS UNBONDED/SEPARATED.  REPLACED WITH NEW HARNESS.
